×

zbMATH — the first resource for mathematics

On the normal stability of functional equations. (English) Zbl 1369.39030
Summary: In the paper, two types of stability and of b-stability of functional equations are distinguished.

MSC:
39B82 Stability, separation, extension, and related topics for functional equations
39B52 Functional equations for functions with more general domains and/or ranges
PDF BibTeX Cite
Full Text: DOI
References:
[1] Bahyrycz A., Forti’s example on an unstable homomorphism equation, Aequationes Math. 74 (2007), 310-313. · Zbl 1165.39021
[2] Baker J.A., Lawrence J., Zorzitto F., The stability of the equation f(x + y) = f(x)f(y), Proc. Amer. Math. Soc. 74 (1979), 242-246. · Zbl 0397.39010
[3] Baker J.A., The stability of the cosine equation, Proc. Amer. Math. Soc. 80 (1980), 411-416. · Zbl 0448.39003
[4] Batko B., Stability of Dhombres’ equation, Bull. Austral. Math. Soc. 70 (2004), 499-505. · Zbl 1066.39027
[5] Cholewa P.W., The stability of the sine equation, Proc. Amer. Math. Soc. 88 (1983), 631-634. · Zbl 0547.39003
[6] Cholewa P.W., Remarks on the stability of functional equations, Aequationes Math. 27 (1984), 76-86. · Zbl 0549.39006
[7] Chudziak J., Approximate dynamical systems on interval, Appl. Math. Lett. 25 (2012), no. 3, 352-357. · Zbl 1244.39019
[8] Forti G.L., The stability of homomorphisms and amenability, with applications to functional equations, Abh. Math. Sem. Univ. Hamburg 57 (1987), 215-226. · Zbl 0619.39012
[9] Gavruta P., On the stability of some functional equations, in: Stability of mappings of Hyers-Ulam type, Hadronic Press Collection of Original Articles, Hadronic Press, Palm Harbor, Fla, USA, 1994, pp. 93-98. · Zbl 0844.39007
[10] Gronau D., 21 Problem, Aequationes Math. 39 (1990), 311-312.
[11] Jabotinsky E., Analitic iteration, Trans. Amer. Math. Soc. 118 (1963), 457-477. · Zbl 0113.28303
[12] Mach A., Moszner Z., On the stability of the translation equation in some classes functions, Aequationes Math. 72 (2006), 191-197. · Zbl 1104.39024
[13] Moszner Z., The translation equation and its application, Demonstratio Math. 6 (1973), 309-327. · Zbl 0282.39009
[14] Moszner Z., Structure de l’automate plein, réduit et inversible, Aequationes Math. 9 (1973), 46-59. · Zbl 0263.94016
[15] Moszner Z., Les équations et les inégalités liées á l’équation de translation, Opuscula Math. 19 (1999), 19-43.
[16] Moszner Z., On the stability of functional equations, Aequationes Math. 77 (2009), 33-88. · Zbl 1207.39044
[17] Moszner Z., On stability of some functional equations and topology of their target spaces, Ann. Univ. Paedagog. Crac. Stud. Math. 11 (2012), 69-94. · Zbl 1292.39027
[18] Moszner Z., On the stability of the squares of some functional equations, Ann. Univ. Paedagog. Crac. Stud. Math. 14 (2015), 81-104. · Zbl 1329.39033
[19] Moszner Z., Przebieracz B., Is the dynamical system stable?, Aequationes Math. 89 (2015), 279-296. · Zbl 1319.39017
[20] Nikodem K., The stability of the Pexider equation, Ann. Math. Sil. 5 (1991), 91-93. · Zbl 0754.39007
[21] Przebieracz B., On the stability of the translation equation, Publ. Math. 75 (2009), no. 1-2, 285-298. · Zbl 1212.26009
[22] Przebieracz B., On the stability of the translation equation and dynamical systems, Nonlinear Anal. 75 (2012), no. 4, 1980-1988.
[23] Przebieracz B., Dynamical systems and their stability, Ann. Math. Sil. 28 (2014), 107-109.
[24] Sibirsky S., Introduction to topological dynamics, Noordhoff International Publishing, Leiden, 1975. · Zbl 0297.54001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.